# SDR UALA2012100905722

- Difficulty date: October 7, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 56,907 hours, 15,945 cycles
- Engine: Pwa PW2037
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 2 EICAS.  PER TOMC DIRECTION CYC CB'S B21 AND B21, NO HELP, EICAS MSG REMAINS.  CLEAN ALL FIRE LOOP CONNECTORS ON NR 1 ENGINE, LEFT ENGINE FIRE LOOP 2 MESSAGE GONE.  FIRE TESTED NORMAL.
